PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Sárközy's theorem for $\mathcal P$-intersective polynomials

Volume 157 / 2013

Alex Rice Acta Arithmetica 157 (2013), 69-89 MSC: Primary 11B30. DOI: 10.4064/aa157-1-4


  • Alex RiceDepartment of Mathematics
    University of Georgia
    Athens, GA 30602, U.S.A.
    Department of Mathematics
    Bucknell University
    Lewisburg, PA 17837, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image